MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90434
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted under general anesthesia on (b)(6) 2021 due to the patient being a non-user.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
The recipient chose to remove the implant due to non-use.Elective removal of an implant is a procedure which requires medical/surgical intervention.This report is submitted on december 20, 2021.

Brand Name
FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
aini yusof
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key13040918
Report Number6000034-2021-03826
Device Sequence Number11200316
Product Code LXB
UDI-Device Identifier09321502014359
UDI-Public(01)09321502014359(10)609108(17)130228
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2013
Device Model Number90434
Device Catalogue Number90434
Device Lot Number609108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/19/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale